# SDR IPXA2023011648886

- Difficulty date: January 14, 2023
- Submitted: January 16, 2023
- Operation: Air carrier
- Aircraft: N436UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25467
- Aircraft time: 29,498 hours, 19,269 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Chafed
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

EMERGENCY DECLARED,  LEFT HYD SYS PRESSURE LOSS DUE TO HYD QTY LOSS. L HYD SYS PRESS EICAS DISPLAYED HYD QTY .15.FOUND PTU RETURN & LEFT ALCS SERVO PRESSURE LINES CHAFED THRU. R & R BOTH HYD LINES PER MM 20-10-09-404, LEAK & OPS CK GOOD.
